MathSciNet Relay Station
MathSciNet bibliographic data
MR1856958 20J06 (13D45 20C20)
Benson, David Modules with injective cohomology, and local duality for a finite group. New York J. Math. 7 (2001), 201–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement